A 56-year-old member asked:
Disclaimer

Can lisinopril and caffeine cause heart palpitations?

1 doctor answer
Dr. Calvin Weisberger
50 years experience in Cardiology
Caffeine: Caffeine can cause palpitations, Lisinopril not usually.
Answered on Nov 14, 2019

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 50-year-old member asked:
Dr. Mark Stern
45 years experience in Cardiology
Yes: Yes, definitely.
2
2 thanks
A 51-year-old member asked:
Dr. Bennett Werner
43 years experience in Cardiology
Yes : In susceptible people.
A 51-year-old male asked:
Dr. Curtis Simmons
27 years experience in Family Medicine
Usually not: Heart palpitations are not one of the "common" adverse reactions caused by Lisinopril, but that does not mean Lisinopril never causes this reaction. D ... Read More
2
2 thanks
A 45-year-old member asked:
Dr. Howard Rubin
46 years experience in Cardiology
Caffeine: Caffeine also found in tea unless specifically labeled as decaffinated.
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month